MathSciNet Relay Station
MathSciNet bibliographic data
MR2395246 (2008m:49188) 49N60
Habermann, Jens Partial regularity for minima of higher order functionals with $p(x)$-growth. Manuscripta Math. 126 (2008), no. 1, 1–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement